# SDR ASAA2025111062228

- Difficulty date: November 10, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737990ER
- Aircraft serial: 61554
- Aircraft time: 29,427 hours, 9,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TASK CARD 78233001, BATTERY PACKS M1675, M1670, M1671, M1672, M1673, M1695, M1694, FAILED, AND CHARGER M2626 FAILED. GROUNDED - YES. REPLACED BATTERY PACKS M1675, M1670, M1671, M1672, M1673, M1695, M1694, AND CHARGER M2626 WITH BATTERY. REF AMM 33-51-06/201. OPS CHECK GOOD.
